advertisement
Question
Posted by: charlotte | 2008/05/21

stomach ache

I suffer with GERD, my doctor has increased my medication to 80mg of Topzole. I have stomach ache all the time. The pain is above my belly button and does not go away. Could it be the Topzole or is it something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

hi Charlotte
I think this is now time for you to see a gastroenterologist and get a gastroscopy so that they can look and see what the problem is - you may have an ulcer.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement